# SDR UPS03840317

- Difficulty date: March 4, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37014272N
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, RT STAB I/B LEADING EDGE ANGLE FITTING IS CRACKED AT XRS 0.  REMOVED AND REPLACED FITTING IAW DWG 3701427 AND SRM 51-1-20D, 51-1-21.
